# SDR R61A201704200326

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 25,484 hours, 19,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: L1 Door Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO STATEED THAT PRIOR TO DISARMING DOOR L1 TO LEFT, LOCK INDICATOR (GREEN INDICATOR) SLIPPED DOWN FROM VIEW (DOOR DISARMED NORMALLY). R & R THE WASHER AND RETAINING RING ON THE AFT VISUAL LOCK INDICATOR ON THE L1 DOOR IAW AMM 52-11-22. OPERATIONAL CHECK GOOD.
